# SDR FDEA201707081880

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 6,865 hours, 2,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Part number: A657C30
- Condition: Missing
- Location: Demo Harness
- Component: Harness
- Component part number: 65B4028912
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT,  FOUND DEMO ESCAPE HARNESS CARABINER MISSING.   THE ESCAPE  HARNESS WAS REMOVED AND A NEW CARABINER WAS INSTALLED IAW AMM 25-61-03-2.  ACFT OK FOR SERVICE.
